# SDR MALA020617

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK OF FLIGHT NR 2751, PUFF OF SMOKE OUT OF FA'S CONTROL PANEL AND SMELL OF ELECTRICAL BURNING.  AC RETURNED TO GATE.  MAINTENANCE REPLACED FA'S PANEL DIMMER SWITCH.  ALL CHECKS GOOD IAW SF340-MM CHAP 33.
